How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 7998
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

I have a reddish/ line on the lips of my penis. It gets

Customer Question

I have a reddish/brown line on the lips of my penis. It gets irritated (sometimes ) when my clothes rub against it. Pain when urinating but nothing unbearable. Doesn't itch just does when it is rubbed against clothing. Frequent urge to urinate. Very annoying
JA: Is this your first time reaching out for information about this?
Customer: No I got an sti check and everything came back negative.
JA: Anything else in your medical history you think the doctor should know?
Customer: My father has diabetes. I take 20xr adderall almost everyday. I chew tobacco.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr.Anil replied 4 months ago.


What is your age?

Can you please send your picture?

Since how long have you been suffering from?

Frequent urination?

Waiting for your response.

Customer: replied 4 months ago.
About a month
Sometimes but an urge to urinate frequently.
Customer: replied 4 months ago.
Always thirsty
Cold hot flashes frequently
Sweat easily
Was very in shape then gained a lot of weight and lost 50 lbs in about a year
Expert:  Dr.Anil replied 4 months ago.

Please allow me just a few minutes, thank you!

Expert:  Dr.Anil replied 4 months ago.

Sorry for late reply and inconvenience.

Well as you describe your symptoms can be associated with Irritant Urethritis due to repetitive friction from cloth.

You should wear loose cotton briefs.

Also your blood sugar level,thyroid function test,CBC and urinalysis should be done.

You should hydrate yourself with plenty of fluids.

Avoid rough masturbation and sex.

Use a lubrication.

You can try OTC Motrin and Claritin for symptomatic relief.

Avoid harsh soaps,lotions on penis.

Cool water sitz bath can be tried.

And see your doctor for further evaluation and management.

Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.

Customer: replied 4 months ago.
Is that it's own category or is that the primise of me having an sti?
Expert:  Dr.Anil replied 4 months ago.

It's not STD.

You shouldn't worry about it.

Hope this helps.

Customer: replied 4 months ago.
How much longer will it last? And what kind of Claritin? Is it over the counter or do I need to get a prescription
Expert:  Dr.Anil replied 4 months ago.


Claritin is anti-histaminic medication relieve irritation.

It's Overt the counter.

It can take a week.

Please let me know if you have any questions, otherwise please click ACCEPT! Thank you!
It's request to avoid poor/bad rating.
We are here to help you until you satisfy.
Best Wishes.

Customer: replied 4 months ago.
I can take Claritin allergy medicine and this should clear up?
Expert:  Dr.Anil replied 4 months ago.


You have to take all such self care measures which we have discussed earlier to get good results.

Hope this helps.

Expert:  Dr.Anil replied 4 months ago.

Use reply to let me know if you have further queries.
Please to not forget a positive rating and avoid poor/bad rating.

Expert:  Dr.Anil replied 4 months ago.

Wish for good health.
May I help you further?
Waiting for your response.